Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Brownish foul smelling vaginal discharge after mirena insertion. Vitamin D intake suggested. Treatment?

I have Mirena coil fitted in about a year ago. I get brown discharges and it smell really bad. Just a spot of discharge makes the smell really bad. I had to change my panty liners all the time. I have been advised to by clinic to take vitamin D . This sort of helped a little bit. Now it s all started again. My husband is also put off by the smell. I always wash myself and change the panty liners to keep fresh. I can t even stand close to my friends just in case they can the smell odour. Mirena helps to control the bleeding and the pain. Please advise what I can take or do to get rid of the smell. Now I have started to drinking cranberry juice to see whether this help
Asked On : Mon, 17 Dec 2012
Answers:  1 Views:  361
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
  User's Response

it does really sound like you have a bad bacterial infection - maybe even a forgotten tampon - did you apply tampons when you had spotting? Then you might have left one in - this happens. Vitamin D won`t help you here. You definitely need someone to check this out.
In the menatime what you can see if you do have anything still in the vagian like a tampon - what else you can do in the meantime until you can see a doctor is to apply lacto bacillus capsules intravaginally - you can get these over the counter.

Good luck!
kind regards,
Answered: Mon, 17 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor